Defecation Is Not Smooth?
Hello Doctor. I want to ask. My complaint is that I have difficulty defecating. BAB large size but he broke chapped. I also rarely feel mules. Yesterday I had a health check up, my doctor said, I had a stomach problem. I was given a stomach acid drug. But there was still no change. Doctor.
Wa alaikumsalam, thank you for asking at HealthReplies.com. Difficult conditions in bowel movements or constipation, can occur due to various things, including:
Low fiber diet Irregular eating Nerve disorders Lack of exercise Blockage of the intestine Side effects of drug consumption Hormone disorders Habit of ignoring the urge to defecate In your case, medications for stomach acid will not affect the shape of your stool. As the name suggests, a stomach acid medication is only for stomach acid, precisely decreases its level. This medicine is needed to relieve symptoms such as abdominal pain, nausea, heartburn, bloating, and acidic tongue caused by excess stomach acid. While for the causes of difficult bowel movements or constipation itself, as you can see, nothing is caused by excess stomach acid.
So we suggest, try this time to check your complaint to the internist, so that a more thorough examination and treatment of your complaint can be carried out. Your doctor will do a history, physical examination and possibly a support to confirm the diagnosis and determine the best treatment for you.
Meanwhile, multiply the consumption of fruits and vegetables, multiply the consumption of water, try to defecate in a crouching position, do not ignore the urge to defecate, and may consume supplements or over-the-counter defecation-free medicines by reading the rules of use listed. So, hopefully answering your question.